# SDR ASAA2017031920193

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 4,322 hours, 1,443 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED.  ACFT GROUNDED. LEFT PACK LIGHT EXTINGUISHED. PERFORMED LT PACK OPS WITH APU SUPPLY. NO FAULTS, IAW FIM 21-53 TASK 811.
